Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 5, 2016, 6:45 PM EDT for 5 counties in South Carolina. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 5, 2016, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darlington County, SC, Dillon County, SC, Florence County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Columbia radar (KCAE), 119 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:54 PM EDT | TSTM WND DMG | 2 Wsw Brockington Heigh, SC | TREES IN ROADWAY ON RODGERS ROAD |
| Jul 5, 6:54 PM EDT | TSTM WND DMG | Lewis Crossroads, SC | TREE IN ROADWAY N CENTER ROAD AND BILLY FARROW HIGHWAY |
| Jul 5, 7:08 PM EDT | TSTM WND DMG | 2 Ssw Dundee Acres, SC | TREES DOWN WESTWOOD CIRCLE |
| Jul 5, 7:10 PM EDT | TSTM WND DMG | Dundee Acres, SC | TREE IN ROADWAY BRUSHY BAY RD AND DUNDEE DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127
WUUS52 KILM 052245
SVRILM
SCC031-033-041-069-089-052330-
/O.NEW.KILM.SV.W.0053.160705T2245Z-160705T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
645 PM EDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
WESTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHWESTERN WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 730 PM EDT
* AT 644 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHAVISTOWN TO 7 MILES NORTHEAST OF MANNING...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...LAKE CITY...DARLINGTON...
KINGSTREE...TIMMONSVILLE...MCCOLL...LAMAR...QUINBY...CLIO...
SELLERS...SARDIS...HEBRON...NEW HOPE...MINTURN...EFFINGHAM...
OAK GROVE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS AND BROWNSVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 125 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 148 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3453 7983 3461 7978 3481 7993 3481 7968
3453 7935 3429 7947 3425 7955 3414 7954
3362 7979 3362 8003 3377 8000 3388 7988
3395 7997 3399 7989 3415 8015 3423 8011
3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 2244Z 269DEG 32KT 3478 7977 3376 8012
HAIL...0.75IN
WIND...60MPH
$$
SGL2 follow-up statements
781
WWUS52 KILM 052308
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
708 PM EDT TUE JUL 5 2016
SCC089-052318-
/O.CAN.KILM.SV.W.0053.000000T0000Z-160705T2330Z/
WILLIAMSBURG SC-
708 PM EDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSBURG
COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND THEREFORE
THE WARNING HAS BEEN CANCELLED.
LAT...LON 3453 7983 3461 7978 3481 7993 3481 7968
3453 7935 3429 7947 3425 7955 3414 7954
3398 7962 3398 7991 3399 7990 3399 7989
3403 7996 3424 7991 3449 7994
TIME...MOT...LOC 2308Z 269DEG 32KT 3478 7954 3376 7989
$$
SCC031-033-041-069-052330-
/O.CON.KILM.SV.W.0053.000000T0000Z-160705T2330Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-DILLON SC-
708 PM EDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN FLORENCE...MARLBORO...EASTERN DARLINGTON AND WESTERN
DILLON COUNTIES...
AT 708 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAURINBURG TO NEAR HEBRON...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...DARLINGTON...TIMMONSVILLE...MCCOLL...
QUINBY...CLIO...SELLERS...SARDIS...BINGHAM...NEW HOPE...
LITTLE ROCK...MINTURN...CHAVISTOWN...EFFINGHAM...OAK GROVE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...
DOVESVILLE AND WALLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3453 7983 3461 7978 3481 7993 3481 7968
3453 7935 3429 7947 3425 7955 3414 7954
3398 7962 3398 7991 3399 7990 3399 7989
3403 7996 3424 7991 3449 7994
TIME...MOT...LOC 2308Z 269DEG 32KT 3478 7954 3376 7989
HAIL...0.75IN
WIND...60MPH
$$
SGL668
WWUS52 KILM 052326
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
726 PM EDT TUE JUL 5 2016
SCC031-033-041-069-052336-
/O.EXP.KILM.SV.W.0053.000000T0000Z-160705T2330Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-DILLON SC-
726 PM EDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLORENCE...
MARLBORO...EASTERN DARLINGTON AND WESTERN DILLON COUNTIES WILL EXPIRE
AT 730 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND THEREFORE
THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3453 7983 3461 7978 3481 7993 3481 7968
3453 7935 3429 7947 3425 7955 3414 7954
3398 7962 3398 7991 3399 7990 3399 7989
3403 7996 3424 7991 3449 7994
TIME...MOT...LOC 2324Z 269DEG 32KT 3478 7954 3376 7989
$$
SGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:36 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 5, 3:36 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
336 PM EDT TUE JUL 5 2016
.SYNOPSIS...
Oppressive heat and humidity will build all week, likely
peaking Friday and Saturday. Thunderstorm chances will be
greatest Wednesday with an upper disturbance, and then early next
week as a front enters the area and stalls.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Tuesday...Very hot and humid day continues across
the Carolinas as modified Bermuda type high pressure dominates the
southeast synoptic regime. Surface high extended back into Florida
with a secondary center has allowed winds to remain more WSW than
is typical with a Bermuda high, and this has allowed temps to soar
into the mid 90s even at the coast. This flow remains very moist
though, and with dewpoints in the low to mid 70s, heat index
values have risen to between 105 and 110, and a sultry evening and
night is forecast as lows drop only to around 80 in this very
humid airmass. If Wilmington stays at 80 or above tonight, it will
be the first time since July, 2012 when we had consecutive nights
with 80+ degree mins.
Convection has yet to develop, and in fact even diurnal CU has been
difficult to achieve. This is due mostly to very warm mid-level
temps creating weak ML lapse rates, and westerly flow aloft keeping
the middle portions of the column dry. The high res guidance
continues to indicate that a few storms may fire along the Piedmont
trough and advect easterly this evening into tonight, but confidence
in this is decreasing with every passing minute, and have dropped
POP to just SCHC, mostly for any advection of storms well upstream
tonight. Any convection will wane nocturnally as there is no
evidence of any mid-level forcing to persist convection after loss
of heating.
&&
.SHORT TERM /WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Hot and humid to prevail through the short
term as the synoptic pattern changes little, and will be
characterized by Bermuda ridging offshore, mid-level ridging
centered over FL, and 850mb temps around 20C. While this is a
fairly typical summertime setup, thicknesses and 850mb temps are
above climo norms, and hence above normal heat is forecast each
day.
On Wednesday, ridging will expand across FL with heights approaching
595dm, but at the same time a shortwave trough will race across the
area Wednesday eve. 850mb temps of 18-19C will still support very
hot temps, but Wednesday will likely be the cooler of the two days
thanks to increased cloud cover and convection associated with the
aforementioned shortwave. Temps on Wednesday are still forecast to
rise well into the 90s however, so little relief from the heat is
expected. Dew point temperatures Wednesday may be a bit lower thanks
to more westerly flow, but heat advisory criteria heat index values
are still possible, especially across eastern zones. As the
shortwave moves overhead Wednesday eve, convection may linger well
past dark thanks to elevated instability being tapped by the forcing
aloft, and will show only a slow decrease from the aftn/eve CHC POP.
Hotter on Thursday thanks to more sunshine working with 850mb temps
climbing above 20C and a return to mid-level ridging. Additionally,
there may be subsidence behind Wednesday's shortwave, aiding in the
heat and reducing the convective potential. Soundings are drier
Thursday as well, but extreme surface instability will once again
allow at least scattered diurnal tstms, but likely less so than on
Wednesday. Highs on Thursday will soar again into the mid 90s, which
will support heat index values above 105 and necessitate yet another
heat advisory.
The warmth will not abate much at night either, with mins a degree
or two either side of 80 providing little relief from this hot
stretch of weather.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...The heat wave will continue and peak towards
the end of this week, with hot temperatures continuing into the
weekend as a ridge of high pressure and downslope winds allow for
hot and humid conditions to prevail. A slight disagreement with the
latest model guidance continues, but overall am keeping with latest
trend of high temperatures reaching up into the upper 90's Friday
and Saturday, with some locations possibly reaching 100 degrees.
These high temperatures will likely reach the coast as well, as the
afternoon seabreeze will be pinned to the coast. As a result, do
anticipate Heat Advisory criteria to be met. Have adjusted dewpoints
slightly which keeps latest forecast of heat indices below 110
degrees for now. Either way, dangerous heat is expected and
heat safety precautions should be taken. Into early next week,
temperatures will retreat the lower to mid 90's as guidance
continues to depict a front which will drop into the Carolinas and
stall, increasing the chances for convection.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...Ridging and warming temps aloft flexing their muscles
across southeast NC and northeast SC for this aftn thru tomorrow,
and continuing well into the extended time period. diurnally driven
convection will become difficult to develop and/or sustain in this
type of environment. Nevertheless, the sea breeze, somewhat pinned
today due to winds in the low levels running 15 to 30 kt, and the
sfc troffing across the central Carolinas, will both provide the low
level forcing for thunderstorms to initially develop this aftn and
evening. This activity will likely be more isolated when compared to
the previous days and as a result have only gone with a VCTS
prevailing group til sunset.
The sfc pg remains tightened thru the taf issuance period resulting
in active 230 winds at 10 to 20 kt at all sites thru sunset. The
sea breeze, somewhat pinned, may back the winds temporarily to
210-220 this aftn thru this evening across CRE and MYR and
possibly ILM if it makes it this far inland. Winds will diminish
to 5 to 10 kt a few hours after sunset and veer to a more wsw
direction by daybreak Wed. After 13Z, wsw winds at 10 to 15 kt.
With the low levels well mixed with the aid of a low level jet,
fog will not be a problem tonight.
EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR from
scattered convection each day.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Tuesday...Bermuda high pressure extending back across
FL is continuing gusty SW winds of 15-20 kts across the waters, with
local backing to S at 20-25 kts within the near-shore sea breeze
circulation. The sea breeze will wane slowly this evening with loss
of heating over the land, but the pinched gradient combined with an
increasing LLJ tonight will drive winds to 15-25 kts across the
waters from the SW, bumping seas to 4-6 ft from the current 3-5 ft.
Although SCA conditions are still not widespread across the waters,
they are expected to become so, and the ongoing SCA will remain in
place through 6am before conditions improve late.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Bermuda type ridging will dominate the
weather pattern this period creating very consistent marine
conditions both Wed and Thu. SW winds around 15 kts during the day
will rise beneath low level jetting at night to 15-20 kts while
maintaining the SW direction. Each aftn the near-shore winds will
back to the south with an increase in speed within the sea breeze
circulation as well, but return to the general synoptic flow in the
evening. Despite an ever-present 8-9 sec SE swell, the seas will be
primarily formed through a 4-5 ft/6 sec SW wind wave, producing seas
of 3-5 ft, and a SCEC may be needed at times.
LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 300 PM Tuesday...High pressure will remain in place across the
waters through the forecast period. Southwest winds will prevail
with sustained winds of 10 to 15 kts and occasional higher gusts,
falling short of 20 kts. Seas around 2 to 4 ft are expected, with an
occasional 5 to 6 fter in the extreme outer waters late Saturday
night.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ017-023-024-
032-033-039-053>056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ087-096-099-
105>110.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for AMZ250-252-
254-256.
&&
SYNOPSIS...MBB
NEAR TERM...JDW
SHORT TERM...JDW
LONG TERM...SGL
AVIATION...DCH
MARINE...JDW/SGLHazardous weather outlook, Jul 5, 3:47 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 347 PM EDT TUE JUL 5 2016 NCZ087-096-099-105-106-108-109-SCZ017-023-024-032-033-039-053-055- 056-062000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 347 PM EDT TUE JUL 5 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-SCZ054-062000- COASTAL BRUNSWICK-COASTAL HORRY- 347 PM EDT TUE JUL 5 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-062000- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 347 PM EDT TUE JUL 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-062000- INLAND NEW HANOVER- 347 PM EDT TUE JUL 5 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. MINOR COASTAL FLOODING IS EXPECTED ALONG THE CAPE FEAR RIVER AT DOWNTOWN WILMINGTON DURING TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES COULD REACH OR EXCEED 105 DEGREES EACH DAY WEDNESDAY THROUGH SATURDAY. MINOR COASTAL FLOODING IS POSSIBLE ALONG THE CAPE FEAR RIVER AT DOWNTOWN WILMINGTON DURING THE NIGHTTIME HIGH TIDE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 17
In the hours before
Local storm report, Jul 5, 2:09 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
209 PM EDT TUE JUL 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM RIP CURRENTS WRIGHTSVILLE BEACH 34.21N 77.80W
07/05/2016 NEW HANOVER NC OCEAN RESCUE
WRIGHTSVILLE BEACH OCEAN RESCUE REPORTS MULTIPLE
RESCUES TODAY DUE TO STRONG RIP CURRENTS AND A STRONG
LONGSHORE CURRENT.
&&
EVENT NUMBER ILM1600156
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:05 PM EDT | Special Weather Statement | ILM | Marlboro | 40 min |
| Jul 5, 6:08 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 37 min |
| Jul 5, 7:25 PM EDT | Severe Thunderstorm Warning | ILM | Dillon | 50 min |
| Jul 5, 7:31 PM EDT | Special Weather Statement | ILM | Williamsburg | 29 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.